nearly normal operator; nearly hyponormal operator
The properties of the bounded linear operators $T $ on a Hilbert space which satisfy the condition $TT^*= U^*T^*TU $ where $U$ is unitary, are studied in relation to those of normal, hyponormal, quasinormal and subnormal operators.
 P. R. Halmos: Normal dilations and extensions of operators
. Summa Brasil. Math. 2 (1950), 125-134. MR 0044036
 V. I. Istrătescu: Introduction to Linear Operator Theory
. Marcel Dekker, Inc., New York, 1981. MR 0608969